Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911



Continuity of volumes on arithmetic varieties

Author: Atsushi Moriwaki
Journal: J. Algebraic Geom. 18 (2009), 407-457
Published electronically: May 13, 2008
MathSciNet review: 2496453
Full-text PDF

Abstract | References | Additional Information

Abstract: We introduce the volume function for $ C^{\infty}$-hermitian invertible sheaves on an arithmetic variety as an analogue of the geometric volume function. The main result of this paper is the continuity of the arithmetic volume function. As a consequence, we have the arithmetic Hilbert-Samuel formula for a nef $ C^{\infty}$-hermitian invertible sheaf. We also give other applications, for example, a generalized Hodge index theorem, an arithmetic Bogomolov-Gieseker's inequality, etc.

References [Enhancements On Off] (What's this?)

Additional Information

Atsushi Moriwaki
Affiliation: Department of Mathematics, Faculty of Science, Kyoto University, Kyoto, 606-8502, Japan

Received by editor(s): January 22, 2007
Received by editor(s) in revised form: September 14, 2007
Published electronically: May 13, 2008

Journal of Algebraic Geometry
The Journal of Algebraic Geometry
is sponsored by the Department of Mathematical Sciences
of Tsinghua University
and is distributed by the American Mathematical Society
for University Press, Inc.
Online ISSN 1534-7486; Print ISSN 1056-3911
© 2016 University Press, Inc.
AMS Website